MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf01308359

Медицинская библиотека · Digestive diseases and sciences · 1992

Granulomatous hepatitis due to combination of amoxicillin and clavulanic acid.

Silvain C, Fort E, Levillain P, Labat-Labourdette J, Beauchant M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a patient with amoxicillin-clavulanic acid-induced hepatitis with histologic multiple granulomas. This type of lesion broadens the spectrum of liver injury due to this drug combination, mainly represented by a benign cholestatic syndrome. The association of granulomas and eosinophilia favor an immunoallergic mechanism. As penicillin derivatives and amoxicillin alone are known to induce such types of lesions, the amoxicillin component, with or without a potentiating effect of clavulanic acid, might have a major role.

Для цитирования: Silvain C, Fort E, Levillain P, Labat-Labourdette J, Beauchant M. Granulomatous hepatitis due to combination of amoxicillin and clavulanic acid.. Digestive diseases and sciences. 1992. DOI: 10.1007/bf01308359.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.